# SDR AALA201909159011

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 58,658 hours, 24,187 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FORWARD LAV SMOKE  ALARM AND LIGHT WAS ON WITH AUDIBLE ALARM.  SMOKE LIGHT IN COCKPIT ILLUMINATED.  VISUAL INSPECTION FOUND NO SMOKE, ALARM / LIGHT  WENT OUT AFTER 3 MINS. RESET FWD LAV SMOKE GET C/B. RESET SYS. GREEN LIGHT ON, ON DECTECTOR. OK FOR SERVICE. REF FIM 26-14-00-810-801.
